$B$-stability and the Florio–Seibert problem
Differencialʹnye uravneniâ, Tome 35 (1999) no. 4, pp. 453-463
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_4_a2,
author = {B. S. Kalitin},
title = {$B$-stability and the {Florio{\textendash}Seibert} problem},
journal = {Differencialʹnye uravneni\^a},
pages = {453--463},
year = {1999},
volume = {35},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_4_a2/}
}
B. S. Kalitin. $B$-stability and the Florio–Seibert problem. Differencialʹnye uravneniâ, Tome 35 (1999) no. 4, pp. 453-463. http://geodesic.mathdoc.fr/item/DE_1999_35_4_a2/